# SDR SCNA20240711272

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 44,684 hours, 18,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GRIT BAR AFT CLIP IS LOOSE AND NOT SECURING GRIT BAR WELL. RESECURED L1 DOOR SLIDE GRIT BAR IAW SRM 51-40-02 AND REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-01
